MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. POCcelerator Data Management System

Siemens Healthcare Diagnostics Inc. POCcelerator Data Management System
Catalog Number 10732871
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
POCcelerator Data Management System
Common Device Name
POCcelerator
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthineers AG
am studio 1a
berlin 12489
GM   12489
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key50523481
Report Number3002637618-2026-00101
Device Sequence Number18522141
Product Code JQP
UDI-Device Identifier00630414208275
UDI-Public(01)00630414208275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10732871
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown